# SDR CALA2018010500013

- Difficulty date: December 31, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 28,619 hours, 19,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5323072920040
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME 28 BETWEEN STRINGERS 40 - 41R, INSIDE THRESHOLD CLEAT HAS CORROSION,  REMOVED AND REPLACED THE FWD CARGO CLEAT IAW SRM 51-72-11-911-001.
